On the automorphisms of quantum Weyl algebras

Kitchin, Andrew, Launois, Stephane (2019) On the automorphisms of quantum Weyl algebras. Journal of Pure and Applied Algebra, 223 (4). pp. 1514-1530. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.06.016)

PDF - Author's Accepted Manuscript

Creative Commons Licence
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Download (279kB) Preview
PDF - Pre-print
Download (279kB) Preview
Official URL


Motivated by Weyl algebra analogues of the Jacobian conjecture and the Tame Generators problem, we prove quantum versions of these problems for a family of analogues to the Weyl algebras. In particular, our results cover the Weyl-Hayashi algebras and tensor powers of a quantization of the first Weyl algebra which arises as a primitive factor algebra of U+q(so5).

Item Type: Article
DOI/Identification number: 10.1016/j.jpaa.2018.06.016
Uncontrolled keywords: Weyl Algebras, The Tame Generators Problem, Endomorphisms
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 10 Dec 2015 11:37 UTC
Last Modified: 25 Jun 2019 23:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/53002 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year